# SDR UALA2011031401227

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 58,981 hours, 20,856 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SLIDE ARMED LIGHT AT DOOR 1R IS NOT ON WHEN DOOR IS ARMED.  CLEANED LED CONTACTS IN LENS CAP. SLIDE ARM LT CK'S NORMAL. LIGHT NOW WORKING NORMAL AFTER SLIDE ARMED, INTERMITTANT OPERATION. REPLACED LIGHT ASSY WITH BASE. CONFIRMED LIGHT WIRED CORRECTLY, NO HELP. SUSPECT PROX SENSORS FOR GIRT BAR OR SHORT IN WIRE. . OPERATED DOOR ARMING 30 CYCLES, OPS CHK NORMAL. INSPECTED GIRT BAR AND SENSORS, NO DEFECTS FOUND. CONFIRMED WITH INBOUND CREW DOOR OPERATED NORMALLY.
